Alert archive / Oregon / Gale Warnings in 2014

Gale Warning 2, NWS Medford, OR

February 6, 2014

NWS Medford, OR issued this gale warning at Feb 6, 2014, 5:06 PM PST. It took effect at Feb 7, 2014, 4:00 PM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 5:06 PM PST (01:06 UTC)
In effect from
Feb 7, 2014, 4:00 PM PST
Expired
Feb 7, 2014, 8:39 PM PST
In force
5 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WHUS76 KMFR 070106
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
506 PM PST THU FEB 6 2014

.A STRONG FRONTAL SYSTEM WILL MOVE INTO THE WATERS FRIDAY MORNING.
MODERATE TO STRONG SOUTH WINDS AND STEEP, WIND DRIVEN SEAS ARE
EXPECTED TO INCREASE AND BUILD DURING THIS TIME WITH GALE FORCE
WINDS AND HAZARDOUS SEAS IN PORTIONS OF THE AREA.

PZZ356-376-071500-
/O.UPG.KMFR.GL.A.0002.140207T2100Z-140208T0600Z/
/O.NEW.KMFR.SE.W.0005.140208T0000Z-140208T1200Z/
/O.NEW.KMFR.GL.W.0002.140208T0000Z-140208T0900Z/
/O.NEW.KMFR.SI.Y.0013.140207T2100Z-140208T1200Z/
/O.UPG.KMFR.SE.A.0002.140207T2100Z-140208T0600Z/
/O.NEW.KMFR.SW.Y.0010.140207T0106Z-140208T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
506 PM PST THU FEB 6 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM FRIDAY TO
4 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS WHICH IS IN EFFECT UNTIL 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED
AND IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PST SATURDAY. A GALE 
WARNING HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 4 PM FRIDAY TO
1 AM PST SATURDAY. FINALLY, A HAZARDOUS SEAS WARNING HAS BEEN
ISSUED AND IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY.


* WINDS: SOUTH WINDS RAPIDLY INCREASE FRIDAY AFTERNOON AND EVENING
  TO 25 TO 35 KT WITH GUSTS OF 35 TO 45 KT. THE STRONGEST WINDS
  ARE EXPECTED TO OCCUR BETWEEN 4 PM AND 10 PM PST.

* SEAS: SOUTHWEST COMBINED SEAS 5 TO 8 FEET AT A DOMINANT PERIOD
  OF 8 SECONDS OR LESS WILL GENERALLY PERSIST THROUGH THE NIGHT
  AND INTO FRIDAY. SEAS WILL BECOME STEEP TO VERY STEEP FRIDAY
  AFTERNOON AND EVENING REACHING 7 TO 11 FEET.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED, THE
  STRONGEST WINDS WILL OCCUR FRIDAY EVENING AND THE MOST HAZARDOUS
  SEAS WILL OCCUR FRIDAY EVENING AND NIGHT. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-370-071500-
/O.UPG.KMFR.GL.A.0002.140208T0000Z-140208T0600Z/
/O.NEW.KMFR.SE.W.0005.140208T0000Z-140208T1200Z/
/O.NEW.KMFR.GL.W.0002.140208T0000Z-140208T0900Z/
/O.NEW.KMFR.SI.Y.0013.140207T2100Z-140208T1200Z/
/O.UPG.KMFR.SE.A.0002.140208T0000Z-140208T0600Z/
/O.NEW.KMFR.SW.Y.0010.140207T0106Z-140208T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
506 PM PST THU FEB 6 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM FRIDAY TO
4 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS WHICH IS IN EFFECT UNTIL 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED
AND IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PST SATURDAY. A GALE 
WARNING HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 4 PM FRIDAY TO
1 AM PST SATURDAY. FINALLY, A HAZARDOUS SEAS WARNING HAS BEEN
ISSUED AND IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY.


* WINDS: SOUTH WINDS RAPIDLY INCREASE FRIDAY AFTERNOON AND EVENING
  TO 20 TO 35 KT WITH GUSTS OF 30 TO 45 KT. THE STRONGEST WINDS
  ARE EXPECTED TO OCCUR BETWEEN 4 PM AND 10 PM PST.

* SEAS: SOUTHWEST COMBINED SEAS 5 TO 7 FEET AT A DOMINANT PERIOD
  OF 8 SECONDS OR LESS WILL GENERALLY PERSIST THROUGH THE NIGHT
  AND INTO FRIDAY. SEAS WILL BECOME STEEP TO VERY STEEP FRIDAY
  AFTERNOON AND EVENING REACHING 6 TO 10 FEET.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED, THE
  STRONGEST WINDS WILL OCCUR FRIDAY EVENING AND THE MOST HAZARDOUS
  SEAS WILL OCCUR FRIDAY EVENING AND NIGHT. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

BTL

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
3 follow-up statements
021 
WHUS76 KMFR 071048
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
248 AM PST FRI FEB 7 2014

.A STRONG FRONTAL SYSTEM WILL MOVE INTO THE WATERS THIS MORNING.
MODERATE TO STRONG SOUTH WINDS WILL INCREASE AND STEEP WIND
DRIVEN SEAS WILL BUILD DURING THIS TIME...WITH GALE FORCE WINDS
AND HAZARDOUS SEAS IN PORTIONS OF THE FORECAST AREA.

PZZ376-080000-
/O.CON.KMFR.SW.Y.0010.000000T0000Z-140208T1200Z/
/O.EXT.KMFR.SE.W.0005.140207T2100Z-140208T1200Z/
/O.CON.KMFR.SI.Y.0013.140207T2100Z-140208T1200Z/
/O.CON.KMFR.GL.W.0002.140208T0000Z-140208T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
248 AM PST FRI FEB 7 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 4 AM PST SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM PST SATURDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM PST SATURDAY. A GALE WARNING REMAINS IN EFFECT
FROM 4 PM THIS AFTERNOON TO 1 AM PST SATURDAY. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM
1 PM THIS AFTERNOON TO 4 AM PST SATURDAY. 

* WINDS: SOUTH WINDS RAPIDLY INCREASE THIS AFTERNOON AND EVENING
  TO 25 TO 35 KT WITH GUSTS OF 35 TO 45 KT. THE STRONGEST WINDS
  ARE EXPECTED TO OCCUR BETWEEN 4 PM AND 10 PM PST.

* SEAS: SOUTHWEST COMBINED SEAS 7 TO 9 FEET AT A DOMINANT PERIOD
  OF 8 SECONDS OR LESS WILL GENERALLY PERSIST THIS MORNING. SEAS
  WILL BECOME STEEP TO VERY STEEP THIS AFTERNOON AND EVENING
  REACHING 10 TO 12 FEET.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED... THE 
  STRONGEST WINDS WILL OCCUR FRIDAY EVENING AND THE MOST 
  HAZARDOUS SEAS WILL OCCUR FRIDAY EVENING AND NIGHT. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-356-370-080000-
/O.CON.KMFR.SW.Y.0010.000000T0000Z-140208T1200Z/
/O.CON.KMFR.SI.Y.0013.140207T2100Z-140208T1200Z/
/O.CON.KMFR.GL.W.0002.140208T0000Z-140208T0900Z/
/O.CON.KMFR.SE.W.0005.140208T0000Z-140208T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
248 AM PST FRI FEB 7 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 4 AM PST SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SATURDAY. A GALE WARNING REMAINS IN EFFECT
FROM 4 PM THIS AFTERNOON TO 1 AM PST SATURDAY. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM
1 PM THIS AFTERNOON TO 4 AM PST SATURDAY. 

* WINDS: SOUTH WINDS RAPIDLY INCREASE THIS AFTERNOON AND EVENING
  TO 25 TO 35 KT WITH GUSTS OF 35 TO 45 KT. THE STRONGEST WINDS
  ARE EXPECTED TO OCCUR BETWEEN 4 PM AND 10 PM PST.

* SEAS: SOUTHWEST COMBINED SEAS 5 TO 8 FEET AT A DOMINANT PERIOD
  OF 8 SECONDS OR LESS WILL GENERALLY PERSIST THROUGHOUT TODAY.
  SEAS WILL BECOME STEEP TO VERY STEEP THIS AFTERNOON AND EVENING
  REACHING 10 TO 12 FEET.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED... THE
  STRONGEST WINDS WILL OCCUR THIS EVENING AND THE MOST HAZARDOUS
  SEAS WILL OCCUR THIS EVENING AND TONIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
352 
WHUS76 KMFR 072337
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
337 PM PST FRI FEB 7 2014

.A STRONG FRONTAL SYSTEM OVER THE WATERS WILL CONTINUE TO PRODUCE
GALE FORCE WINDS AND HAZARDOUS SEAS THROUGH THIS EVENING. WINDS
WILL BE STRONGEST SOUTH OF CAPE ARAGO. THE NEXT SYSTEM WILL NOT
BE AS STRONG BUT THE SOUTHERN HALF OF THE WATERS WILL BE THE FOCUS
FOR THE HIGHEST WINDS AGAIN ON SATURDAY.

PZZ350-356-370-081200-
/O.CON.KMFR.SI.Y.0013.000000T0000Z-140208T1200Z/
/O.CON.KMFR.SW.Y.0010.000000T0000Z-140208T1200Z/
/O.CON.KMFR.GL.W.0002.140208T0000Z-140208T0900Z/
/O.CON.KMFR.SE.W.0005.140208T0000Z-140208T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
337 PM PST FRI FEB 7 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. 

* WINDS: SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING TO 25
  TO 35 KT WITH GUSTS OF 35 TO 45 KT. THE STRONGEST WINDS WILL
  OCCUR THROUGH 10 PM PST. WINDS WILL DECREASE LATE TONIGHT BUT
  INCREASE AGAIN ON SATURDAY.

* SEAS: SOUTHWEST COMBINED SEAS OF 8 TO 11 FEET WILL PEAK AT 10 TO
  13 FEET AT 8 SECONDS LATER THIS EVENING. SEAS WILL DIMINISH
  LATE TONIGHT BUT WILL LIKELY REMAIN MODERATE THROUGH SATURDAY.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED... THE
  STRONGEST WINDS WILL OCCUR SOUTH OF CAPE ARAGO THIS EVENING AND
  THE MOST HAZARDOUS SEAS WILL OCCUR THIS EVENING THROUGH TONIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ376-081200-
/O.CON.KMFR.SE.W.0005.000000T0000Z-140208T1200Z/
/O.CON.KMFR.SI.Y.0013.000000T0000Z-140208T1200Z/
/O.CON.KMFR.SW.Y.0010.000000T0000Z-140208T1200Z/
/O.CON.KMFR.GL.W.0002.140208T0000Z-140208T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
337 PM PST FRI FEB 7 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. 

* WINDS: SOUTH WINDS WILL REACH A PEAK THIS EVENING AT 30 TO 40 KT
  WITH GUSTS OF 35 TO 45 KT. THE STRONGEST WINDS ARE EXPECTED TO
  OCCUR THROUGH 10 PM PST. WINDS WILL DECREASE LATE TONIGHT BUT
  INCREASE AGAIN LATER SATURDAY MORNING INTO SATURDAY AFTERNOON.

* SEAS: SOUTHWEST COMBINED SEAS OF 10 TO 12 FEET AT A DOMINANT
  PERIOD OF 8 SECONDS WILL PEAK AT 12 TO 14 FEET THIS EVENING THEN
  DIMINISH TO 7 TO 9 FEET SATURDAY MORNING. SEAS WILL LIKELY
  REMAIN MODERATE AT 7 TO 9 FEET THROUGH SATURDAY.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED... THE
  STRONGEST WINDS WILL OCCUR IN THE SOUTHERN AND EASTERN PORTIONS
  OF THE WATERS THIS EVENING AND THE MOST HAZARDOUS SEAS WILL
  OCCUR THROUGH TONIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
DW

HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
914 
WHUS76 KMFR 080439
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
839 PM PST FRI FEB 7 2014

PZZ350-356-090000-
/O.CAN.KMFR.GL.W.0002.000000T0000Z-140208T0900Z/
/O.CAN.KMFR.SE.W.0005.000000T0000Z-140208T1200Z/
/O.EXT.KMFR.SI.Y.0013.000000T0000Z-140209T0600Z/
/O.EXT.KMFR.SW.Y.0010.000000T0000Z-140209T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
839 PM PST FRI FEB 7 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
10 PM PST SATURDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE
HAZARDOUS SEAS WARNING. THE GALE WARNING HAS BEEN CANCELLED. THE
SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM PST
SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 10 PM PST SATURDAY. 

* WINDS: SOUTHWEST 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH
  SATURDAY MORNING. WINDS WILL INCREASE TO 25 TO 30 KT WITH GUSTS
  TO 35 KT SATURDAY AFTERNOON AND CONTINUE THROUGH SATURDAY
  EVENING.

* SEAS: STEEP WIND DRIVEN SEAS OF 8 TO 10 FEET WILL CONTINUE
  THROUGH SATURDAY EVENING.

* AREAS AFFECTED: ALTHOUGH ALL AREAS WILL BE AFFECTED... THE
  STRONGEST WINDS WILL OCCUR SOUTH OF CAPE ARAGO.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-376-090000-
/O.CAN.KMFR.GL.W.0002.000000T0000Z-140208T0900Z/
/O.EXT.KMFR.SE.W.0005.000000T0000Z-140209T0600Z/
/O.EXT.KMFR.SI.Y.0013.000000T0000Z-140209T0600Z/
/O.EXT.KMFR.SW.Y.0010.000000T0000Z-140209T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
839 PM PST FRI FEB 7 2014

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
10 PM PST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 PM
PST SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 10 PM PST SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS NOW IN EFFECT UNTIL 10 PM PST SATURDAY. 

* WINDS: SOUTHWEST 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH
  SATURDAY MORNING. WINDS WILL INCREASE TO 25 TO 30 KT WITH GUSTS
  TO 35 KT SATURDAY AFTERNOON AND CONTINUE THROUGH SATURDAY
  EVENING.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 10 TO 12 FEET WILL CONTINUE
  THROUGH SATURDAY EVENING. 

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR
  BEYOND 10 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Feb 6, 3:38 PM PST, 1 hour 28 minutes earlier.

Area forecast discussion, Feb 6, 3:38 PM PST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
338 PM PST THU FEB 6 2014

.DISCUSSION...

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.

MUCH NEEDED PRECIPITATION HAS ARRIVED...AND FORTUNATELY...MOISTURE
WILL REMAIN IN THE AREA FOR SOME TIME. IMMEDIATE CONCERNS DURING
THE SHIRT TERM ARE RELATED TO SNOW LEVELS AND WINDS ACCOMPANYING A
COUPLE OF SURFACE LOWS AND THEIR ASSOCIATED FRONTS AS THEY MOVE
ONSHORE TONIGHT AND TOMORROW. THE GFS AND NAM ARE IN GOOD
AGREEMENT DURING THE SHORT TERM...AND HAVE BEEN THE PRIMARY
GUIDANCE THROUGH SATURDAY. THERE IS HIGH CONFIDENCE CONCERNING THE
MOISTURE MOVING ONSHORE AND INTO THE CWA...BUT THERE REMAINS
UNCERTAINTY REGARDING THE SNOW LEVELS...WHICH WILL FLUCTUATE
GREATLY BEFORE QUICKLY RISING SATURDAY.

THE SURFACE LOW CURRENTLY MOVING ONSHORE WILL BE THE PRIMER FOR A
STRONGER LOW SET TO PUS ONSHORE TOMORROW NIGHT. WHILE RAIN AND
SNOW IS ONGOING AND WILL CONTINUE THROUGH TONIGHT...MOISTURE WILL
INCREASE TOMORROW AND PRECIPITATION WILL BE MUCH HEAVIER. WITH
SNOW LEVELS EXPECTED TO REMAIN AROUND 2000 FEET...AND POSSIBLY
DROPPING TO AROUND 1500 FEET AT TIMES...THERE WILL BE SUBSTANTIAL
AMOUNTS OF SNOW TO FALL OVER THE HIGHER TERRAIN OF SOUTHERN OREGON
AND NORTHERN CALIFORNIA. AS THIS WILL BE THE FIRST MAJOR SYSTEM TO
IMPACT THE AREA IN SOME TIME...HAVE ISSUED WINTER WEATHER
ADVISORIES FOR AREAS BETWEEN 1500 AND 2000 FEET AND WINTER STORM
WARNINGS FOR ALL ELEVATIONS ABOVE 2000 FEET ON THE WEST SIDE. HAVE
ALSO ISSUED MULTIPLE HEADLINES FOR THE EAST SIDE AND NORTHERN
CALIFORNIA AS WELL...BUT THESE ARE MOSTLY BASED ON FORECAST SNOW
AMOUNTS. FOR MORE INFORMATION AND DETAILS REGARDING SNOW
AMOUNTS...PLEASE SEE THE WINTER WEATHER MESSAGE.

ANOTHER ASPECT OF SOME CONCERN WILL OCCUR TOMORROW AS THE SECOND
SURFACE LOW MOVES ONSHORE. THE LOW ILL APPROACH THE COAST FROM THE
SOUTHWEST...AND WITH STRONG UPPER LEVEL SUPPORT...IT HAS THE
POTENTIAL TO UNDERGO STRONG CYCLOGENESIS. THIS WOULD IN TURN
PRODUCE STRONG WINDS ALONG THE COAST AND OVER THE CASCADES. HAVE
ISSUED A HIGH WIND WATCH FOR THE COATS TOMORROW EVENING TO ACCOUNT
FOR THIS POSSIBILITY. FORECAST 850 MB WINDS ASSOCIATED WITH THE
LOW ARE APPROACHING 75 MPH FROM THE WEST ALONG THE NORTHERN
CASCADES. WITH HEAVY SNOW IN THE AREA...AND WINDS CHANNELING
THROUGH THE PASSES AND BETWEEN PEAKS...THERE IS THE POSSIBILITY OF
SOME DAMAGING WINDS THERE AS WELL.

SOUTHERLY FLOW OVER THE MOUNT SHASTA AREA OF NORTHERN CALIFORNIA
WILL PRODUCE UPSLOPING THERE...AND WITH HEAVIER PRECIPITATION
RATES EXPECTED...SNOW LEVELS THERE WILL REMAIN LOWER THAN
SURROUNDING AREAS THROUGHOUT THE EVENT. RESIDENTS SHOULD BE
PREPARED FOR SNOW TO PERSIST LONGER HERE THAN ELSEWHERE...LASTING
WELL INTO SATURDAY EVENING BEFORE SNOW LEVELS RISE ABOVE THE MORE
HEAVILY POPULATED AREAS.

WITH RISING SNOW LEVELS...ALL PRECIPITATION WEST OF THE CASCADES
SHOULD TURN TO RAIN BY SATURDAY MORNING. AS SNOW WILL CONTINUE
OVER EASTERN SISKIYOU COUNTY AND THE EAST SIDE FOR SEVERAL MORE
HOURS...WINTER HEADLINES WILL CONTINUE THERE UNTIL SATURDAY
AFTERNOON. ONCE THE LOW PASSES...SHOWERS WILL CONTINUE TO LINGER
THROUGH SATURDAY NIGHT AND INTO SUNDAY.

EXTENDED TERM...SUNDAY THROUGH THURSDAY NIGHT.

THE ACTIVE PATTERN IS SET TO CONTINUE THROUGH THE REMAINDER OF
THE FORECAST PERIOD...WITH MODELS DEPICTING NUMEROUS WAVES MOVING
INTO THE FORECAST AREA. THERE WILL BE A FEW BREAKS IN THE
ACTION...SPECIFICALLY MONDAY AND TUESDAY...BUT FOR THE MOST
PART...EXPECT A WET WEEK.

GENERALLY SPEAKING...THE PATTERN DURING THE LONG TERM WILL CONSIST
OF A BROAD LOW AMPLITUDE RIDGE OVER WEST COAST...WITH SWIFT WESTERLY
FLOW PUSHING ONSHORE ALONG THE NORTHERN CALIFORNIA AND SOUTHERN
OREGON COASTS. MULTIPLE IMPULSES WITHIN THIS FLOW WILL PUSH
ONSHORE...AND EACH ONE WILL BRING A ROUND OF PRECIPITATION.
HOWEVER...SUCH FEATURES ARE NOTORIOUSLY DIFFICULT TO FORECAST...THUS
THERE IS MUCH UNCERTAINTY REGARDING THE EXACT TIMING AND STRENGTH OF
EACH INDIVIDUAL WAVE. WHAT IS CERTAIN IS THAT THE AREA WILL REMAIN
WET...AND WITH A TAP TO TROPICAL MOISTURE...AS EVIDENCED BY FORECAST
IVT AND MODEL MOISTURE PLUMES. ASIDE FROM A BRIEF AMPLIFICATION OF
THE RIDGE ON MONDAY AND TUESDAY WHICH ESSENTIALLY BLOCKS THIS
FEED...THE MOISTURE FLOW REMAINS TARGETED IN OUR GENERAL DIRECTION.

CONSIDERING THE RIDGE AND THE SOURCE OF THE FLOW...WE ARE LIKELY TO
SEE TEMPERATURES RISE...AND SUBSEQUENTLY...SNOW LEVELS WILL ALSO
BECOME QUITE HIGH. TEMPERATURES WILL RISE TO 10 TO 15 DEGREES ABOVE
SEASONAL NORMALS...AND SNOW LEVELS WILL HOVER ABOVE 5000 FEET FOR
THE REMAINDER OF THE FORECAST. THEREFORE...THE BULK OF THE AREA WILL
SEE RAIN...WITH ONLY THE HIGHEST PEAKS LIKELY TO RECEIVE SNOW THIS
WEEK.

&&

.AVIATION...BASED ON THE 06/18Z TAF CYCLE.

A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHWEST OREGON THIS
AFTERNOON AND EVENING. THIS WILL KEEP PRECIPITATION OVER THE AREA
FOR THE DURATION OF THE TAF PERIOD. A MIX OF RAIN AND SNOW OR JUST
SNOW OVER THE WEST SIDE THIS MORNING HAS TRANSITIONED TO RAIN AS
FREEZING LEVELS HAVE RISEN TO ABOVE 2000 FEET. ALL SNOW IS EXPECTED
IN THE MOUNTAINS AND EAST SIDE. GENERALLY VFR CIGS AND VIS HAVE
BEGUN TO DETERIORATE TO MVFR OVER ALL AREAS TODAY AS PRECIPITATION
HAS INCREASED IN COVERAGE AND INTENSITY. LOCAL IFR IS POSSIBLE IN
SNOW EAST OF THE CASCADES THIS AFTERNOON AND EVENING. THE MOUNTAINS
WILL BE OBSCURED THROUGH TONIGHT AND MOUNTAIN WAVE TURBULENCE WILL
INCREASE ON THE EAST SIDE THIS EVENING AS THE LOW JUMPS THE CASCADES
AND THE FLOW BECOMES WESTERLY AT ALL LEVELS.

&&

.MARINE...A SERIES OF LOW PRESSURE SYSTEMS WILL CONTINUE TO MOVE
THROUGH THE WATERS OVER THE NEXT SEVERAL DAYS. THE FIRST WILL MOVE
THROUGH THIS EVENING AND WHILE WINDS WILL NOT BE PARTICULARLY
STRONG...THEY WILL BE SHIFTING AROUND TO THE WEST THIS AFTERNOON
AS THE LOW MOVES INLAND. ANOTHER LOW COMES FROM THE SOUTHWEST
FRIDAY AND MOVES ACROSS THE WATERS. THIS WILL PRODUCE A PERIOD OF
NEAR GALE FORCE SOUTHERLIES OVER THE SOUTHERN WATERS...THEN WINDS
SHIFT WEST AGAIN. YET A THIRD LOW WILL MOVE BY TO THE NORTH ON
SUNDAY. WINDS WILL NOT BE VERY STRONG WITH THIS ONE BUT IT WILL
BRING MORE RAIN AND SHIFTING WINDS. THE STORM TRACK REMAINS AIMED
AT OUR AREA INTO NEXT WEEK AS WELL WITH ANOTHER STRONG LOW
POSSIBLE ON TUESDAY WITH SOUTHERLY GALES AND RAIN EXPECTED.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY FOR ORZ029>031.
     WINTER STORM WARNING FROM 4 AM FRIDAY TO 10 AM PST SATURDAY FOR
     ORZ029>031.
     WINTER STORM WARNING FROM 4 AM TO 10 PM PST FRIDAY ABOVE 2000
     FEET FOR FOR ORZ024>026.
     HIGH WIND WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT
     FOR ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST FRIDAY ABOVE 3000 FEET
     FOR FOR ORZ023>026.
     WINTER STORM WARNING FROM 4 AM TO 10 PM PST FRIDAY FOR
     ORZ027-028.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR ORZ027-028.

CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY FOR
     CAZ082-083-085.
     WINTER STORM WARNING FROM 4 AM FRIDAY TO 10 AM PST SATURDAY FOR
     CAZ082>085.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST FRIDAY ABOVE 3000 FEET
     FOR FOR CAZ080-081.
     WINTER WEATHER ADVISORY FROM 4 AM FRIDAY TO 10 AM PST SATURDAY
     FOR CAZ084.
     WINTER STORM WARNING FROM 4 AM TO 10 PM PST FRIDAY ABOVE 3000
     FEET FOR FOR CAZ080-081.

PACIFIC COASTAL WATERS...GALE WATCH FROM FRIDAY AFTERNOON THROUGH
     FRIDAY EVENING FOR PZZ356-376.
     HAZARDOUS SEAS WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR PZZ356-376.
     GALE WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR
     PZZ350-370.
     HAZARDOUS SEAS WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR PZZ350-370.
     WINTER WEATHER ADVISORY FROM 4 AM FRIDAY TO 10 AM PST SATURDAY
     FOR PZZ310.

BPN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:06 PM PSTHazardous Seas WarningMFR40 hr
Feb 6, 5:06 PM PSTSmall Craft Advisory for WindsMFR34 hr
Feb 6, 5:06 PM PSTSmall Craft Advisory for Hazardous SeasMFR40 hr
Feb 7, 3:28 AM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more41 hr
Feb 7, 3:29 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas17 hr
Feb 7, 3:29 AM PSTWind AdvisoryMFRLake49 hr

Nearby

Gale Warnings in Oregon, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.